• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Language Proficiency
French
English
German
Contacts
Phone:
+7(495) 772-9590 *15254
E-mail:
Address: Usacheva str., 6 room 414
Timetable
Download CV
SPIN-RSCI: 2687-4676
ORCID: 0000-0001-5249-2965
ResearcherID: P-6316-2016
Scopus AuthorID: 7005751293
Google Scholar
Office hours
Friday 17:00-18:30
Supervisor
V. Timorin
Printable version

 

Have you spotted a typo?
Highlight it, click Ctrl+Enter and send us a message. Thank you for your help!

Vladimir Bogachev

  • Vladimir Bogachev has been at HSE since 2009.

Education, Degrees and Academic Titles

  • 2000
    Professor
  • 1991

    Doctor of Sciences*

  • 1983

    Diploma
    Lomonosov Moscow State University

* Doctor of Sciences
A post-doctoral degree called Doctor of Sciences is given to reflect second advanced research qualifications or higher doctorates in ISCED 2011.

Professional Interests

Courses (2017/2018)

Courses (2016/2017)

Courses (2015/2016)

Courses (2014/2015)

Editorial board membership

  • 2016: Member of the Editorial Board, Analysis Mathematica.

  • 2014: Member of the Editorial Board, European Journal of Mathematics.

  • 1998: Member of the Editorial Board, Infinite Dimensional Analysis, Quantum Probability and Related Topics.

Conferences

2016
Семинар "Глобус" (Москва). Presentation: Задачи Монжа и Канторовича, пространства мер и тройки Громова

Publications

20171

Article Bogachev V., Shaposhnikov S. Integrability and continuity of solutions to double divergence form equations // Annali di Matematica Pura ed Applicata. 2017 doi (in print)

20169

20154

20143

20134

20124

20118

20101

Book Bogachev V. Differentiable measures and the Malliavin calculus. Providence : American Mathematical Society, 2010.

20091

Article Bogachev V., Kolesnikov A. Mass transport generated by a flow of Gauss maps // Journal of Functional Analysis. 2009. No. 256 (3). P. 940-957.

20071

Book Bogachev V. Measure theory Vol. 1 Springer Verlag, 2007.

20056

20041

Article Kolesnikov A., Banakh T., Bogachev V. Topological spaces with the strong Skorokhod property. II. // Functional Analysis and Its Applications. 2004. P. 23-47.

20012

19981

Book Bogachev V. Gaussian measures. Providence : American Mathematical Society, 1998.

Member of Editorial Board

``Infinite Dimensional Analyses, Quantum Probability and Related Topics"

``European Journal of Mathematics''

Timetable for today

Full timetable